# SDR DALA2024103110547

- Difficulty date: October 28, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0634498) CRACK IN UPPER FLANGE OF CABIN FLOOR INTERCOSTAL STA 380 TO STA 400 BL 0 WL 208. REMOVED AND REPLACED UPPER FLANGE OF CABIN FLOOR INTERCOSTAL STA 380 TO STA 400 BL 0 IAW B737-800 SRM 51-40-02-0G AND DWG 143A5400.
